# SDR PNSA970607

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE WOULD NOT ROTATE FOR START.  CYCLED BATTERY SWITCHES, BOTH STARTS NORMAL.
